advertisement
Question
Posted by: cora | 2012-05-22

period

hey i have my period for 4 weeks the doc give me ESTRO-PAUSE* N TABLETS that i have been used for 3 weeks now and my period are still not gone!! so in total i have it for 7weeks now? it medium to heavy flow. what could it be? i can only get an appointment in 3 days!!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If hormonal treatment has not helped, then it may be a cyst or problem with the uterus.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2012-05-29

If hormonal treatment has not helped, then it may be a cyst or problem with the uterus.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement